# SDR CA091103002

- Difficulty date: November 2, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S92A
- Aircraft time: 575 hours
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Mount
- Condition: Cracked
- Location: M/R Gearbox
- Part time: 664 hours
- Component: Gearbox, Skrsky, 9235115100
- Component part number: 9235115100043
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON PERFORMING THE 10 HR RECURRING INSP, A CRACK WAS DISCOVERED AT THE MAIN GEARBOX RT MOUNT FOOT. THERE ARE 2 BOLTS SECURING THIS FOOT, 1 FWD AND 1 DIRECTLY AFT APPROX3 INCHES APART. THE CRACK EXTENDS FROM THE AFT BOLT HEAD OTBD AND DOWN THE VERTICAL FACE OF THE FOOT TO THE MAIN GEARBOX FOOT MOUNT DECK.
